2017
Том 69
№ 7

All Issues

Volume 42, № 4, 1990

Article (Ukrainian)

Limit theorems for one-dimensional nonhomogeneous stochastic diffusion equations under irregular dependence of the coefficients on a parameter

Almazov M., Kulinich G. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 435–443

Article (Ukrainian)

Representations of parabolic subgroups of the symplectic group

Dvorskii A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 438–448

Article (Ukrainian)

Averagings in stochastic systems with dependence on the whole past

Bondarev B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 443–451

Article (Ukrainian)

Size of the jump and behavior of the absolute maximum for processes with independent increments

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 451–458

Article (Ukrainian)

A remark on oscillation criteria for the solutions of nonlinear differential equations

Bugir M. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 458–464

Article (Ukrainian)

Bounds for the stieltjes transform of spectral functions of singular eigenvalues

Girko V. L., Stepakhno I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 464–469

Article (Ukrainian)

Two-dimensional exponential model of the Euclidean field theory

Gonchar N. S., Matskiv R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 469–477

Article (Ukrainian)

Locally almost solvable groups of finite non-Abelian rank

Dashkova O. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 477-482

Article (Ukrainian)

Factorization of transfer functions. II. The minimality of passive scattering systems under a step-by-step combination

Do Kong Khan'

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 488–494

Article (Ukrainian)

A variational problem in the theory of green potential. I

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 494–500

Article (Ukrainian)

Integral representation and initial values of solutions of 2 b-parabolic systems

Ivasyshen S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 500–506

Article (Ukrainian)

Boundary value problems for systems of equations of mixed and composite types

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 507–512

Article (Ukrainian)

Random double sequences with a given number of steps

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 512–518

Article (Ukrainian)

A generalization of the Bernoulli model occurring in order statistics. I.

Matveichuk S. A., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 518–528

Article (Ukrainian)

Linearization of controlled stochastic evolution systems in a Hilbert space

Mel'nik S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 528–532

Article (Ukrainian)

Unitary representations of the generalized Virasoro current algebra

Mikityuk I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 532-538

Article (Ukrainian)

Optimal control of a class of nonlinear equations in Banach space

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 539–541

Article (Ukrainian)

Bourbaki spaces of topological groups

Charyev A., Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 542–549

Article (Ukrainian)

Classification of pairs of subspaces in scalar product spaces

Sergeychuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 549–554

Article (Russian)

Nonisospectral nonlinear difference equations

Berezansky Yu. M., Shmoish M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 555–558

Article (Ukrainian)

Multiplicity of the representation of the Poincare group on the space of two-particle states

Reberg I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 559–560

Article (Ukrainian)

A Wiener process in a curvilinear strip

Gasanenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 561–563

Article (Ukrainian)

Exact solutions of the nonlinear Dirac equation in terms of Bessel, Gauss and Legendre functions and Chebyshev-Hermite polynomials

Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 564–568

Article (Ukrainian)

Multidimensional trigonometric interpolation

Fomenko A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 568–571

Article (Ukrainian)

Uniqueness of solution of boundary-value problems for the biharmonic equation

Eydelman S. D., Firdman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 572-575